MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO?; Implantable Pacemaker

BOSTON SCIENTIFIC CORPORATION INGENIO?; Implantable Pacemaker
Model Number K174
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this device was explanted due to an unknown product anomaly.A new device was successfully implanted.No additional adverse patient effects were reported.This device is no longer in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
INGENIO?
Common Device Name
Implantable Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50872607
Report Number2124215-2026-50734
Device Sequence Number10743251
Product Code LWP
UDI-Device Identifier00802526536786
UDI-Public(01)00802526536786(17)160721
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/21/2016
Device Model NumberK174
Device Catalogue NumberK174
Device Lot Number115144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date09/29/2026
Date Device Manufactured07/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age84 YR
Patient SexMale